# SDR UALA2011111606273

- Difficulty date: November 16, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 50,805 hours, 6,453 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE LT THERMAL INSULATION BLANKET DAMAGED FROM AIR LEAK.  REPLACED DAMAGED BLANKET.  REMOVED NR 2 ENGINE PRSOV.  REPLACED SEALS AND RE-INSTALLED PRSOV, LEAK CHECKED GOOD.
